# SDR SWAA2021080294607

- Difficulty date: July 12, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 33,006 hours, 20,057 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BS792-810 RBL28 WL157 UPPER SURFACE OF SUB THRESHOLD CORRODED IN SEVERAL PLACES / [01] REMOVED ACB SUBTHRESHOLD WEB BS 792-847 RBL 21-28 WL 157 PER SRM 51-40-02; [02] VERIFIED REMOVAL; [03] REMOVED CORROSION ON SUB THRESHOLD AT BS792-810 RBL28 WL157; BLENDED 18'L X 1'W X 0.008'D; FOUND TO BE OUT OF LIMITS PER SRM 53-60-15-1A-1.; [04] MICROMETER TOOL ID:IS000461 S/N:67126205 CAL DUE:01/2022; [05] VERIFIED REMOVED CORROSION ON SUB THRESHOLD AT BS792-810 RBL28 WL157; BLENDED 18'L X 1'W X 0.008'D; FOUND TO BE OUT OF LIMITS PER SRM 53-60-15-1A-1.; [06] LOCATED; DRILLED; AND COUNTERSANK NEW ACB SUBTHRESHOLD WEB IAW SRM 51-40-05-0G-0; SRM 51-40-08-G-0; AND DWG 146A8120 REV:A  NEW PART  ITEM# 146A8123U25 PO# 829298/1; [07] VERIFIED; [08] VERIFIED LOACATING; DRILL UP AND COUNTERSINKING NEW ACB SUBTHRESHOLD WEB IAW SRM 51-40-05-0G-0; SRM 51-40-08-G-0; AND DWG 146A8120 REV:A .; [09] OK TO INSTALL ACB SUBTHRESHOLD WEB AT BS 792-847 RBL 21-28 WL 157; [10] OK TO INSTALL AFT CARGO DOOR SUB THRESHOLD WEB; [11] INSTALLED ACB SUBTHRESHOLD WEB BS 792-847 RBL 21-28 WL 157 PER SRM 51-40-02 AND DWG 146A8340; [12] CERTIFY; [13] VERIFIED ACB SUBTHRESHOD WEB INSTALLED PER SRM 51-40-02 AND DWG 146A8340; [14] COMPLETE
